# SDR UPS02837730

- Difficulty date: February 27, 2002
- Submitted: February 27, 2002
- Operation: Air carrier
- Aircraft: N718UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46018
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Finger Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:PFLT CORROSION UNDER FINGER DOUBLER AT STA 24 LONGERON 31R AT E/E COMPARTMENT.  INSPECTED OUTER SKIN FOR CORROSION LOSS USING LOW FREQUENCY E/E PER NDT STANDARD PRACTICE MANUAL 06-10-02 PROCEDURE NR 2 LOSS OF SKIN INDICATED AT 10 PERCENT C/W EO DC8-5310-16320A INTERIM REPAIR FOR CORROSION AT FINGER DOUBLER.
